Volume 20, Issue 1
Global Nonexistence of the Solutions for a Nonlinear Wave Equation with Q-Laplacian Operator

Hongjun Gao and Hui Zhang

J. Part. Diff. Eq., 20 (2007), pp. 71-79.

Preview Full PDF BiBTex 203 403
  • Abstract

We study the global nonexistence of the solutions of the nonlinear q-Laplacian wave equation u_{tt}-Δ_qu+(-Δ)^αu_t=|u|^{p-2}u, where 0 ‹ α ≤ 1, 2 ≤ q ‹ p. We obtain that the solution blows up in finite time if the initial energy is negative. Meanwhile, we also get the solution blows up in finite time with suitable positive initial energy under some conditions.

  • History

Published online: 2007-02

  • AMS Subject Headings

34G20, 35L70, 35L99.

  • Cited by